# SDR DALA2024032303688

- Difficulty date: March 19, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 75,819 hours, 35,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: UNKNOWN
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3252 DISC: DO NOT PASS TEST SLIDE RAFT 831 AT FWD GALLEY AREA. C/A: REPLACED SLIDE RAFT ON UNSERVICEABLE CONDITION P/N: D30664-709, S/N:M20728, FTN: 5G6221, FOR NEW SLIDE RAFT ON SERVICEABLECONDITION P/N: D30664-705, S/N: A5089RP, FTN: 1F6597 ON PASSENGER CREW AS PER AMDS CARD 2561-4001-LF DOOR 831. AND PERFORMEDOPERATIONAL TEST OF EMERGENCY LIHTGS, TEST IS GOOD. RII INSPECTION COMPLETE 0065344. FOR PART CHANGE SEE LOG # 250846. JOB COMPLETE. (LP: 0252904)
